RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 3, Pages 689–700 (Mi izv2928)  

This article is cited in 1 scientific paper (total in 1 paper)

On the structure of the unitary representations of locally compact groups in the space $\Pi_1$

M. A. Naimark


Full text: PDF file (1129 kB)

Bibliographic databases:
UDC: 519.4
Received: 29.08.1964

Citation: M. A. Naimark, “On the structure of the unitary representations of locally compact groups in the space $\Pi_1$”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965), 689–700

Citation in format AMSBIB
\Bibitem{Nai65}
\by M.~A.~Naimark
\paper On the structure of the unitary representations of locally compact groups in the space~$\Pi_1$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 3
\pages 689--700
\mathnet{http://mi.mathnet.ru/izv2928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=185035}
\zmath{https://zbmath.org/?q=an:0132.11205}


Linking options:
  • http://mi.mathnet.ru/eng/izv2928
  • http://mi.mathnet.ru/eng/izv/v29/i3/p689

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Shulman, “Symmetric Banach algebras of operators in a space of type $\Pi_1$”, Math. USSR-Sb., 18:2 (1972), 267–283  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:115
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019